# SDR AALA200810016

- Difficulty date: October 12, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH CRACK IN LEFT CUSP BETWEEN NR 1 AND NR 2 SEAT TRACK AT STATION 1295.  NEW LEFT CUSP INSTALLED AT STATION 1250 TO 1309 PER AARD 53-20-00-16.
